I am a 65 yr old “gouty” woman(6.9 uric acid level). For the past 2 weeks, I have been on allopurinol(100 mg twice a day) and colchicine(once a day for next 3 months). The past 4 days I have experienced tiny, slightly itchy bumps breaking out on my back(I never have skin breakouts), which began on my lower back, and now have moved to include upper back. It isn’t severe, but annoying, and somewhat uncomfortable. Could it be a reaction to allopurinol, and should I stop taking it and call my doctor?
Thanks for this site, Keith!😁
Thank you for visiting GoutPal's Gout Network
Did you find the personal help you need with your gout?
I will help you understand and manage your gout.
If you did not find the personal gout help that you need, please tell me:
Information on GoutPal is provided by a gout patient to help you understand gout and related issues. Gout information is provided by a layman, with no medical training or qualifications. It should not be used for diagnosing or treating any health problem or disease. The information is given to help you understand your doctor's advice and know what questions to ask. It is not a substitute for professional care. If you have an actual or suspected health problem, you should consult your doctor.